Author Topic: Hair Loss Issues:need encouragement  (Read 265 times)

[Buddie]

Hair Loss Issues:need encouragement
« on: January 30, 2023, 06:22:07 pm »
Hello friends. I am down to 2 mgs of valium.

My last cut came with some hair loss on my crown. This seems to come and go?? It thickens then falls out. Right now it is thin and stubbly which is a key sign of miniaturization.... Of course as a 45 year old male, hair thinning on the crown can just be that

BUT it seems to thicken and then worsen. I have not paid attention to if its after a decrease or not but there is a cycle of thin and then thick, noticeable, not noticeable.....

I am insecure and I like my hair. Does anyone have similar experiences that might encourage me? Do you think our hair comes back?

Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #1 on: January 31, 2023, 12:58:19 pm »
Iíve read many posts about hair thinning and loss so its fairly common but for most, it comers back.  There are members who say they have experienced permanent hair loss but as you mentioned, sometimes its just Mother Nature calling the shots.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #2 on: January 31, 2023, 09:02:32 pm »
Hi [...],

I don't know how to link it but SSR1975's old posts mentioned supplements for hair loss. It fixed the issues. Might be worth a look.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #3 on: February 02, 2023, 08:26:30 pm »
Hi [...],

I don't know how to link it but SSR1975's old posts mentioned supplements for hair loss. It fixed the issues. Might be worth a look.

Thank you [...]! I'm hoping its 'Hair to stay' but indeed, it may be gone..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #4 on: February 02, 2023, 08:27:48 pm »
Hi [...],

I don't know how to link it but SSR1975's old posts mentioned supplements for hair loss. It fixed the issues. Might be worth a look.

I would love to find out. Do you know how to find that user or which supplements he / she mentioned?

Thank you very much!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #5 on: February 02, 2023, 10:19:30 pm »
Hi [...],

I don't know how to link it but SSR1975's old posts mentioned supplements for hair loss. It fixed the issues. Might be worth a look.

Thank you [...]! I'm hoping its 'Hair to stay' but indeed, it may be gone..

 :laugh:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #6 on: February 02, 2023, 11:46:45 pm »
Dan,

No words for you on the hair situation, but I wanted to say way to go on decreasing the Valium.  Good work!
I'm still tapering the V and I feel like I can't even imagine getting down to 2mg.

I am currently at 15mg...I started 8-9months ago from 40mg.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hair Loss Issues:need encouragement
« Reply #7 on: February 03, 2023, 10:28:20 am »
I don't remember the supplements but she's one of the success stories and has shared all her knowledge on supplements there. I think either members search for the name or SSR1975 site:www.benzobuddies.org
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.